
浏览全部资源
扫码关注微信
洛阳理工学院数理部
纸质出版:2013
移动端阅览
魏巍, 乔建斌. Minkowski不等式两种形式的推广[J]. 中北大学学报(自然科学版), 2013,34(2):109-111.
魏巍, 乔建斌. The Generalization of Minkowski Inequality in Two Form[J]. 2013, 34(2): 109-111.
为了扩展重要不等式的使用功能以及完善不等式的理论
在经典的Minkowski不等式离散形式与积分形式的基础上
分别以两种相应形式的Hǒlder不等式为工具
将离散形式的Minkowski不等式由两个数组推广为n个数组
将积分形式的Minkowski不等式由两个函数推广为n个函数
得到了更一般的结论.
In order to expand the function of important inequality and perfect theory of inequality
two corresponding forms of Holder inequality were regarded as the tools
on the basis of specialized discrete form and integral form of Minkowski inequality.Specifically
this expanded discrete form of Minkowski inequality from two arrays to n arrays and increased integral form of Minkowski inequality from two functions to n functions.As a result
the general conclusions were obtained.
乔建斌.Young不等式的三种证明与三个经典不等式的简捷推导[J].新乡学院学报,2009,26(1):15-16.Qiao Jianbin.The proof about Young inequality and three classical inequalities[J].Journal of Xinxiang University,2009,26(1):15-16.(in Chinese)
吴善和.Radon不等式的新推广[J].数学的实践与认识,2005,35(9):134-139.Wu Shanhe.A new generalization of the Radon′s inequality[J].Mathematics in Practice and Theory,2005,35(9):134-139.(in Chinese)
阳凌云.两个著名不等式的加强式及其反向不等式[J].数学理论及应用,2004,24(1):38-40.Yang Lingyun.The intensified forms and the reverse inequalities of two well-known inequalities[J].Mathematical Theory and Application,2004,24(1):38-40.(in Chinese)
赵亮,马磊,周家足.Wirtinger不等式的一个几何应用[J].数学杂志,2011,31(5):887-890.Zhao Liang,Ma Lei,Zhou Jiazu.A geometric application of Wirtinger inequality[J].Journal of Mathematics,2011,31(5):887-890.(in Chinese)
Cheung W S.Some discrete nonlinear inequalities and applications to boundary value problems for difference equations[J].J.Difference Eqns.Appl.,2004,10(1),213-223.
Cheung W S.Discrete non-linear inequalities and applications to boundary value problems[J].J.Math.Anal.App1.,2006,319:708-724.
Cheung W S.Some new nonlinear inequalities and applications to boundary value problems[J].Nonlinear Analysis:Theory,Methods and Applications,2006,64:2112-2128.
Kim Y H.On some new integral[m4]inequalities for function in one and two variables[J].Acta Math.Sinica,2005,21:423-434.
Ma Q H.On some new Weyl-type discrete inequalities[J].Indian J.Pure Appl.Math.,2001,32:271-276.
Massalitina E V.On the Perow integro-summable inequality for functions of two variables[J].J.Ukrainian Math.,2004,56:1864-1872.
邓东皋,常心怡.实变函数简明教材[M].北京:高等教育出版社,2005.
0
浏览量
644
下载量
0
CSCD
关联资源
相关文章
相关作者
相关机构
京公网安备11010802024621